• DocumentCode
    1342375
  • Title

    Wire space estimation and routability analysis

  • Author

    Song, Xiaoyu ; Tang, Qian-Yu ; Zhou, Dian ; Wang, Yuke

  • Author_Institution
    IRO Dept., Montreal Univ., Que., Canada
  • Volume
    19
  • Issue
    5
  • fYear
    2000
  • fDate
    5/1/2000 12:00:00 AM
  • Firstpage
    624
  • Lastpage
    628
  • Abstract
    This paper presents a new stochastic model for two-dimensional layouts of large size. Two problems are addressed. (1) Under the condition that the number of wires emanating from a block is Poisson distributed, determine the distribution of channel width, thus estimating the average channel width. (2) Given T tracks for each channel, determine the success probability of routing an M×M cell array chip. For both problems, closed formulas are obtained. The experiment demonstrates the effectiveness of our approach. The results can be applied to gate array, field-programmable gate array design, etc
  • Keywords
    Poisson distribution; cellular arrays; circuit layout CAD; integrated circuit layout; logic CAD; logic arrays; network routing; probability; stochastic processes; wiring; M×M cell array chip; Poisson distributed wires; average channel width; closed formulas; field-programmable gate array; gate array; routability analysis; stochastic model; success probability; two-dimensional layouts; wire space estimation; Circuits; Computer science; Fabrication; Field programmable gate arrays; Intellectual property; Process design; Routing; Stochastic processes; Wire; Wiring;
  • fLanguage
    English
  • Journal_Title
    Computer-Aided Design of Integrated Circuits and Systems, IEEE Transactions on
  • Publisher
    ieee
  • ISSN
    0278-0070
  • Type

    jour

  • DOI
    10.1109/43.845089
  • Filename
    845089